# SDR ASAA2016102918504

- Difficulty date: October 29, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 39,806 hours, 11,749 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Valve
- Part number: 39353
- Part serial: 30719
- Condition: Failed
- Location: Anti-Skid Sys
- Part time: 39,806 hours, 11,748 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI-SKID LIGHT ILLUMINATED AFTER LIFT-OFF AND FLICKERED THROUGHOUT REMAINDER OF FLIGHT.  ACFT GROUNDED.  AIR TURNBACK - PERFORMED AACU BITE B737-800 FIM 32-42 TASK 801. FOUND FAULT LOGGED "VLV 4". PERFORMED BITE AGAIN AFTER CLEARING FAULT. FOUND BOX 1-4 LOGGED. ACCOMPLISHED  FIM 32-42 TASK 803. FOUND VALVE 4 OUT OF LIMITS. REMOVED AND REPLACED THE RT OUTBOARD ANTI-SKID VALVE, IAW AMM 32-42-31. LEAK CHECKED GOOD. PERFORMED AACU BITE FIM 32-42 TASK 801. NO FAULTS LOGGED. SYSTEM CHECKED NORMAL.
